# SDR FDEA200909213342

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBEAM AT BS 377, LBL 3-20, UPPER CHORD HAS AREAS OF CORROSION.  REMOVED CORROSION AT BS 377, LBL 3-20, IAW SRM 53-00-51. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 3; ORIGINAL MATL- .125 INCH, AFTER REWORK- .090 INCH.  REPAIR ACCOMPLISHED ON W/O 45411, N/R N00002. THIS IS A CAT. "A" MAJOR REPAIR.
